# SDR CALA9801155

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE PULL FROM INTERIOR RELEASE HANDLE, EXTERIOR RELEASE HANDLE, AND AFT ENTRY DOOR WAS LOW.  THE TAIL CONE CABLES WERE RIGGED AND FUNCTIONALLY CHECKED GOOD IAW MM 53-53-00.
